It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-18-2011, 11:01 PM   #1
Newbie
(female)
 
Join Date: Jun 2011
Location: Buffalo,Ny,USA
Posts: 1
aries86 HB User
on and off pill now having 3 periods a month. Need help

ok this is my first post ever on a website about something personal but I don't know what else to do without going to the doctors. I was recently off of my pill for about 4 months and started it again for 4 days but stopped again because I lost my pills have I haven't taken the again since but since my last period I have had my period twice, not the brown spotting its bright red for about 3 or 4 days and I'm not sure what to do or what might be going on. I've been getting feelings of nausea, mood swings, fatigue and appetite changes. I'm thinking it might just be from me not taking my pill for so long and taking it for a couple days but that's happened before and I've never had a period so many times in one month. I need advice.

Last edited by aries86; 06-18-2011 at 11:02 PM.

 
Old 06-20-2011, 05:31 PM   #2
Junior Member
(female)
 
KREgirl09's Avatar
 
Join Date: Mar 2011
Location: Western Kentucky, USA
Posts: 45
KREgirl09 HB UserKREgirl09 HB User
Re: on and off pill now having 3 periods a month. Need help

Even a few days of hormones can make your periods for the next few months a little crazy. This is just your body readjusting to your natural cycle. Hope this helps, best of luck!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Just started the pill for the first time ouchmyjawhurts Birth Control 17 12-23-2009 03:14 PM
Will I ever stop bleeding on the pill? Saquoia Birth Control 4 07-08-2009 08:42 AM
Pill Help (Please Read...) Sage501 Birth Control 3 06-11-2008 03:33 PM
Very Late Period After Quitting Pill MoonLight0 Birth Control 2 06-07-2007 11:21 AM
Quitting The Pill? MoonLight0 Birth Control 22 02-22-2007 05:37 AM

Tags
birth control pill ortho tri-cyclen, miscarriage, pregnancy



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (852), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 10:11 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!